# SDR CA140129008

- Difficulty date: January 29, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265K081
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE PERSONNEL NOTICED LOW TIRES ON ACFT WHEN RETURNING TO THE HANGAR AFTER A DAYS FLIGHT.  AFTER MONITORING THE TIRES PRESSURES DAILY, IT WAS DISCOVERED THAT THE TIRES WERE LOSING EXCESSIVE AMOUNTS OF PRESSURE WHEN SITTING OUT IN THE EXTREME COLD TEMPERATURES FOR HOURS.  WHEN REMOVED AND LEAK CHECKED WITH LEAK DETECTOR, THE TIRES WERE FOUND TO BE LEAKING THROUGH THE SIDEWALL AT THE BEAD.  AS MUCH AS 40 PSI WAS LOST WHEN THE TIRES WAS ALLOWED TO SIT OUT IN THE COLD FOR A 24 HOUR PERIOD.  THE TIRE LOST NO PRESSURE WHEN SITTING IN THE WARM HANGAR.  THE DEFECTIVE TIRES ARE A SPECIAL II, SIZE 22 X 6.75-10, 10 PLY.  THIS DEFECT HAS BEEN DISCOVERED ON 4 TIRES SO FAR.
